# SDR FDEA202303180657

- Difficulty date: March 18, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A5547150001600
- Part serial: HF1275
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER T/E ANGLE STRIP GOT MINOR CORROSION FROM RIB18-23 ( TOTAL 5 POINT) PFM REPAIR OF APEX STRIP BY NEW STRIP SECTIONS AND CONNECTION PLATES WITH RIVETS,   THIS IS CAT.B REPAIR I.A.W A300-600 SRM 55-41-12-201, PARA.16, PAGE.237-239, FIG.208C & SRI:55-  41-12-201, IIR:55-41-12-2-003-00, PARA.3.C, TABLE.204, PAGE.209-212  "MAJOR REPAIR"
